RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 12, Pages 2068–2074 (Mi de6387)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On a theorem of Kneser

V. V. Filippov

Lomonosov Moscow State University

Full text: PDF file (1142 kB)

Bibliographic databases:
UDC: 517.911
Received: 28.01.1986

Citation: V. V. Filippov, “On a theorem of Kneser”, Differ. Uravn., 23:12 (1987), 2068–2074

Citation in format AMSBIB
\Bibitem{Fil87}
\by V.~V.~Filippov
\paper On a theorem of Kneser
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 12
\pages 2068--2074
\mathnet{http://mi.mathnet.ru/de6387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933240}


Linking options:
  • http://mi.mathnet.ru/eng/de6387
  • http://mi.mathnet.ru/eng/de/v23/i12/p2068

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “The topological structure of solution spaces of ordinary differential equations”, Russian Math. Surveys, 48:1 (1993), 101–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:56
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020